# SDR 96ZZZX2876

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8271G
- Make and model: Cessna 177RG
- Aircraft serial: 177RB0171
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Support
- Part number: 204101744
- Condition: Pin Broken
- Location: Rt Mlg
- Part time: 2,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOWNLOCK SUPPORT LOWER PIN FOUND BROKEN OFF CAUSING POWERPACK MOTOR TO NOT SHUT OFF.  BATTERY DRAINED VERY LOW.  ELECTRICAL SYSTEMS OPERATED VERY MARGINAL DURING IFR FLIGHT.  FOUND LEFT DOWNLOCK SUPPORT LOWER PIN CRACKED.  THIS CRACK NOT VISIBLE WITH DOWNLOCK ASSEMBLED.  SUSPECT CAUSE, AIRCRAFT OPERATED ON ROUGH LANDING STRIP.  SUBMITTER RECOMMENDS DISASSEMBLY OF LOCK TO ZYGLOW PINS IF ACFT IS OPERATED ON ROUGH LANDING STRIPS.
